# SDR SWAA2020040223205

- Difficulty date: February 19, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 70,234 hours, 41,391 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 294.5 AT LEVEL STR3L AT FWD GALLEY AREA / PERFORMED REPAIR ON FRAME ON BS 294.5 AT LEVEL STR 3L AT FWD GALLEY AREA IAW EA #1-753-36780 REV IR AND EA # 53-0182-20 REV # 0 FOR INSPECTION REQUIREMENT SEE TLD # T078747
